Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Starting feeling crappy again, why why why  (Read 129 times)

0 Members and 1 Guest are viewing this topic.

Offline Gale

  • Full Member
  • ***
  • Posts: 146
  • Country: us
  • Rec's: 1
  • Gender: Female
  • My grand dog!!!!
    • Poke This Member
Starting feeling crappy again, why why why
« on: March 09, 2014, 09:14:48 PM »
Why won't this go away, I can feel good for some weeks and then all the symptoms come back. The fatigue, dizziness like I am swaying or on a boat, shakiness and headaches. I have been on zoloft for a year now and I take 1mg of  ativan dalily. Anyone ever experience this before?????    ::)
Bookmark and Share

Offline burgundyplace

  • Full Member
  • ***
  • Posts: 238
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Starting feeling crappy again, why why why
« Reply #1 on: March 10, 2014, 10:06:17 AM »
Hi there Gale,

I've had fatigues issues back in December at the peak of my lymphoma fears. It stayed there for almost a month and then it eventually went away. Funny though that the fatigue started to disappear when I got a normal blood test.

The things that you listed are very common symptoms of anxiety. The meds that you are taking could cause them as well as a side effect.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
28 Replies
5252 Views
Last post May 19, 2010, 10:22:24 PM
by BlackHeart
2 Replies
469 Views
Last post July 13, 2010, 12:03:00 AM
by janehathaway
1 Replies
255 Views
Last post May 07, 2012, 02:43:01 PM
by LindaRK
3 Replies
170 Views
Last post August 20, 2013, 02:19:24 PM
by kereve2013
4 Replies
139 Views
Last post February 17, 2014, 09:42:54 AM
by naynaydevil2

anything